# SDR CKSA98287

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Disbonded
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION:  FAILSAFE STRAP DISBONDED STA 913 BETWEEN LONGERON 27 AND 29. REPAIRED DISBONDED FAILSAFE STRAP AT STA 913 BETWEEN LONGERON 27 AND 29 IAW L1011 SRM 53-31-00 FIG 816.  CORROSION TASK CARD NUMBER C53-130-05-00.  NON ROUTINE TASK CARD NUMBER 18505.
